Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 11, Issue 2  


An asymptotic formula for the expectation of finite elliptic Minkowski fractions
O. A. Gorkusha
4
Dirichlet series with periodic coefficients and a functional equation for the zeta function of Cartesian lattices
M. N. Dobrovol'skiĭ
25
Numerical modeling of heterotransition
A. V. Ermolov, N. M. Dobrovol'skiĭ
47
The problem of biregular triangulations of a sphere
E. V. Kolomeĭkina
57
On the structure of the centralizer of elements of one word length in Artin groups with a tree structure
O. Yu. Platonova
73
On the problem of the intersection of cyclic subgroups in Artin groups with a tree structure
O. Yu. Platonova
85
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021